# SDR 7AHR35012D2219

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1016
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE BULKHEAD BS 1016 AT STRINGER 25R.  REMOVED CORROSION, AFTER CORROSION REMOVAL, AREA FOUND TO BE OUT OF LIMITS AT STRINGER 25R FROM STA 1016 TO 1026.  FABRICATED REPAIR SPLICE AND INSTALLED REPAIR COMPOENENTS IAW SRM.
